MAUDE Adverse Event Report: CONMED LARGO ARGO; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

CONMED LARGO ARGO; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Catalog Number SPK475
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
The sales representative reported on behalf of the customer that the device, spk475, 4.75 mm argo knotless sp anchor, was being used during a rotator cuff procedure on (b)(6) 2025 when it was reported, ¿surgeon inserted and deployed implant and the metal portion of the inserter remained inside the anchor.The surgeon was able to remove this metal portion with a sanp.Surgeon had to use a tool to "yank" broken part out of the patient.Per surgeon: "it done broke".¿ there was no report of injury, medical intervention, or hospitalization for the user or patient.The procedure was completed without an alternate device causing a 5-minute delay.This report is being raised due to the reported malfunction with potential for injury upon reoccurrence.
 
Additional Manufacturer Narrative
The reported device is being returned to conmed for evaluation.A supplemental and final report will be filed following the completion of the device evaluation and complaint investigation.We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Additional Manufacturer Narrative
An examination of the returned used device, item spk475, found the titanium tip detached from the hex driver assembly.Machined screw was detached from the driver assembly and was not returned for the evaluation.Examination was performed per print spk475, rev-c.Root cause cannot be determined, however, based upon evaluation of the device; a possible cause of this event could be excessive force.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.This is the only complaint for this lot number and failure mode within the past two years.(b)(4).Per the instructions for use, the user is advised to inspect all instruments for damage prior to and after each use.Ensure the anchor tip is properly seated on the driver tip prior to and during implantation.Avoid any lateral loading while inserting the argo knotless sp anchor.The risk of anchor breakage during implantation is reduced by following the specified instructions for use.We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Event or Problem Description
The sales representative reported on behalf of the customer that the device, spk475, 4.75 mm argo knotless sp anchor, was being used during a rotator cuff procedure on (b)(6) 2025 when it was reported, ¿surgeon inserted and deployed implant and the metal portion of the inserter remained inside the anchor.The surgeon was able to remove this metal portion with a sanp.Surgeon had to use a tool to "yank" broken part out of the patient.Per surgeon: "it done broke".¿.There was no report of injury, medical intervention, or hospitalization for the user or patient.The procedure was completed without an alternate device causing a 5-minute delay.This report is being raised due to the reported malfunction with potential for injury upon reoccurrence.

Brand Name
ARGO
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
CONMED LARGO
11311 concept blvd
largo FL 33773
Manufacturer (Section G)
CONMED LARGO
11311 concept blvd
largo FL 33773
Manufacturer Contact
john berga
11311 concept blvd
largo, FL 33773
7273995358
MDR Report Key22456328
Report Number1017294-2025-00083
Device Sequence Number8383626
Product Code MBI
UDI-Device Identifier20845854649814
UDI-Public(01)20845854649814(17)260924(30)1(10)1450017
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K220757
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/24/2026
Device Catalogue NumberSPK475
Device Lot Number1450017
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2025
Supplement Date Received by Manufacturer08/04/2025
Initial Report FDA Received Date07/09/2025
Supplement Report FDA Received Date08/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic